# SDR USAA2009110593046

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 25,617 hours, 16,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A10146
- Condition: Faulty
- Location: R2 Door
- Part time: 9,352 hours, 3,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2142 - BOS - EMERGENCY EGRESS SYSTEM - EMERGENCY LIGHTS FAIL TEST "EPSU EXT LOAD AFT LEFT".  MAINTENANCE FOUND AFT RIGHT SLIDE PACK BAD; REPLACED AFT RIGHT (R2) ESCAPE SLIDE.
